# SDR AALA20160506003

- Difficulty date: May 6, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 71,386 hours, 37,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21094
- Condition: Discharged
- Location: Cabin
- Part time: 9,872 hours, 5,536 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CABIN EMER FROM FWD MOST OVERWING EMER EXIT ROW ARE DIM.  R & R BATTERY PACKS & POWER SUPPLIES AT LOCATION AB5-1 & AB5-2 IAW AMM 33-60-98.  SYS CHECKED NORMAL.  SEE ALSO AALA 20160506002, AALA 20160506004 & AALA 20160506005.
